Convergence Ball of M ller's Method for Non-differentiable Functions

dc.contributor.authorRen, H.
dc.contributor.authorArgyros, I.K.
dc.contributor.authorGeorge, S.
dc.date.accessioned2020-03-31T08:19:04Z
dc.date.available2020-03-31T08:19:04Z
dc.date.issued2018
dc.description.abstractIn this paper, the convergence ball of M ller's method is given for solving non-differentiable equations via using ?-condition and centered-like ?-condition meantime. Numerical examples are also provided. Copyright 2018 International Publications. All rights reserved.en_US
dc.identifier.citationPanamerican Mathematical Journal, 2018, Vol.28, 2, pp.63-71en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/10387
dc.titleConvergence Ball of M ller's Method for Non-differentiable Functionsen_US
dc.typeArticleen_US

Files